# SDR IPXA2021090173403

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 22,596 hours, 8,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACAPT ESCAPE ROPE DOOR KEEPS FALLING OPENRESTORED CAPT. ROPE PER AMM 25-61-13 OPS CK GOOD
